MathSciNet Relay Station
MathSciNet bibliographic data
MR140141 60.65 (60.62)
Kemeny, John G.; Snell, J. Laurie Potentials for denumerable Markov chains. J. Math. Anal. Appl. 3 1961 196–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement